# SDR UPS97623649

- Difficulty date: July 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N305UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27243
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Bird Strike
- Location: Right
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A, ON ROTATION AT SDF TO BWI: BIRDSTRIKE, NOTICED FOUL, BURNING ODOR THAT LASTED 30 TO 40 SECONDS.  ALL ENGINE INDICATIONS NORMAL.  INSPECTED LT AND RT INLET AND EXHAUST.  CLEANED BIRD FOD FROM RT NOSE COWL, FAN AND COMPRESSOR STATOR VANES, NO DAMAGE NOTED.  RAN PACKS, NO FOUL ODORS NOTED.
